# SDR UIEA2017032700405

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 70,623 hours, 11,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FND FLOORBEAM CORROSION ON THE STA 1500 MAIN DECK FLOORBEAM UPPER CHORD NEAR RBL 23. REPAIR DAMAGE AREA IAW EI NR T2017A53M-529 REV 1 & 2. JOB COMPLETED AND CONDITION CHECK NORMAL.
